# SDR AALA201612279013

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 59,513 hours, 21,984 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, CAPTAIN ADVISED DISPATCH THAT YELLOW HYDRAULIC RESERVOIR LOW LEVEL ILLUMINATED AND CONFIRMED INDICATION. EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND LOOSE NUT ON YELLOW HYDRAULIC POWER MANIFOLD. THIGHTENED NUT. SERVICED YELLOW HYDRAULIC LEVEL TO FULL.AND ACCOMPLISCHED SATISFACTORY OPERATIONAL CHECK.
